# SDR REXA2016092401808

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 5,490 hours, 3,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Loose
- Location: Escape Rope
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON ROPE LINE RT SIDE EMERGENCY EXIT DOES NOT STAY ATTACHED, NOT SECURE.  RESECURED HOOK AND LOOP AND INSTALLED EMERGENCY ROPE COVER, REF AMM 25-63-04.
